| Model Number |
BC0410C-ID-700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is ongoing.
Event or Problem Description
It was reported that during a procedure, a scepter c balloon ruptured during injection of contrast medium.There was no reported intervention or injury to the patient.The pateint's condition is reported to be "normal.".
Additional Manufacturer Narrative
The reported complaint is confirmed.Investigation found a damaged polyimide band, and a pinhole resulting in a balloon leak, consistent with the alleged product issue.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.